Characterizations of generalized Robertson-Walker spacetimes concerning gradient solitons
In this article, we examine gradient type Ricci solitons and\(m, τ\)-quasi Einstein solitons in
generalized Robertson-Walker (GRW) spacetimes. Besides, we demonstrate that in this …
generalized Robertson-Walker (GRW) spacetimes. Besides, we demonstrate that in this …
-quasi-Einstein solitons on -dimensional trans-Sasakian manifolds and its applications in spacetimes
This paper characterizes (m, ρ)-quasi-Einstein solitons on 3-dimensional trans-Sasakian
manifolds. It has been shown that a closed (m, ρ)-quasi-Einstein soliton on a 3-dimensional …
manifolds. It has been shown that a closed (m, ρ)-quasi-Einstein soliton on a 3-dimensional …
(m, ρ)-quasi-Einstein metrics on (κ, μ)-almost coKähler manifolds.
(m, ρ)-quasi-Einstein metrics on (κ, µ)-almost coKähler manifolds Page 1 Note di Matematica ISSN
1123-2536, e-ISSN 1590-0932 Note Mat. 44 (2024) no. 1, 85–98. doi:10.1285/i15900932v44n1p85 …
1123-2536, e-ISSN 1590-0932 Note Mat. 44 (2024) no. 1, 85–98. doi:10.1285/i15900932v44n1p85 …